# SDR ASAA0410184

- Difficulty date: March 31, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100211
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE, FOUND EMERGENCY LIGHT PACK ABOVE L1 DOOR WILL NOT EXTINGUISH.  REMOVED AND REPLACED LIGHT PACK ASSEMBLY.  (M)
